Carb Counters - Truvia - question




View Full Version : Truvia - question


Ready2BThinna
03-28-2010, 02:49 PM
Does anyone else experience a slight nausea after consuming Truvia or any other sweeteners made with erythritol?

While I don't have any problems with Splenda, I like the taste (non-taste) of Truvia but have now realized the random nausea was felt after having drinks sweetened with Truvia. Usually, I only use 1/2 of the packet per 8 oz servings.

:o

Jean


Leenie
03-31-2010, 03:54 PM
I have never tried it... sorry :(

motherofthebride
04-08-2010, 09:26 PM
Yes, I have. I've also felt it when using splenda and equal too.
It's not too bad but irritating none the less.


Ready2BThinna
04-08-2010, 10:28 PM
Then perhaps it's not just my imagination :dizzy: I can do some Splenda but sparingly. If I overdo it, I get a weird feeling. I wanted to like Truvia so much; it just doesn't agree with me either.

Ladies, thanks for your responses :)